# SDR SWAA2021092810771

- Difficulty date: August 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 344-360 BL 0 WL 208 ; / [01] ET INSPECTED SUSPECTED CRACK IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK EXISTS. CAL ID IS000450 N500D; [02] REMOVED INTERCOSTAL AT BS344-360 BL0 WL 208; PER SRM 51-40-02. LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05 AND DWG141A5400. REQUEST OK TO INSTALL.; [03] VERIFIED LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG 141A5400. FLOORBOARD HOLES STILL REQUIRED; [04] INSTALL NEW INTERCOSTAL BS 344-360 BL 0 WL208 IAW SRM 51-40-02 AND DWG 141A5400; [05] VERIFIED INSTALLATION AND DRILLING OF FLOORBOARD HOLES IN INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400.
